# SDR SWAA2022021492534

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB AFT BULKHEAD LOWER SUPPORT HAS CORROSION AT 25 RBL; BS 500D; WL 156. / REMOVED AND INSTALLED NEW FCBAA BULKHEAD R/H SUPPORT ANGLE AT BS500D PER DWG 143A7902 AND SRM 51-40-02. 57546U 14APR18_56040C 14APR18
